Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Noticing thin, less semen while masturbating from few days. Worry?

I am 25 and I have been masturbating for the last 13 years. An year back, I use to masturbate on an average 10 times a week and now I have reduced it to 3 times a week. I experienced over the past one year that the semen has become much thinner and is coming out in much lesser quantity and does not come out with a force. Is this something to worry about?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have doubt of your semen volume and viscosity to be low due to masturbation the you were doing it from last 13 years.
You had been indulged in masturbation since last 13 years
First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scienificaly that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety. Following measures will help to boost up your level of confidence and allay anxiety and there by improve volume and viscosity your semen
1) Practice moderate exercise for 45 minutes followed by meditation for 1/2 hour.
2) Take high protein diet rich in vitamins A,C,E,D.fruits and vegetables .
3) Avoid alcohol and smoking .
4)Take some anti oxidants like Almonds 5-6 everyday.
There is nothing to worry about.There are no medication to increase semen volume..
Dr.Patil

Dr.Patil
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor